advertisement
Question
Posted by: Julie | 2008/12/15

Triphasil

Hi doc,
I just want to find out, I was on Dianne for a couple of years, and stopped using it for 3 months, and than start using Triphasil now for the 4 month. I found that I am loosing hair, when I blow-dry my hair, all around me there are hair. I have read that this is one of the side affects for this pill. Will this stop, or do you suggest that I use something different? This is not normal for me, as I have never had hair loss like this before in my life. Just the normal hair loss during seasoning changes. Thank you.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If it started when you changed Pills, then it may be related. You could try another pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement